# SDR SWAA2023081877338

- Difficulty date: July 11, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS 540 AND LBL 6 AT AIR CONDITIONING BAY 2023-447326<[01] REPLACED SUPPORT BRACKET LOCATED BS 540 AND LBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] COMPLETED
